# SDR A6WA201040937

- Difficulty date: November 11, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 17,640 hours, 16,533 cycles
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930303
- Part serial: 7517979002
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 19,289 hours, 17,576 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT FL340 AT 300 KIAS, DURING INITIAL DESCENT, ACFT ABRUPTLY NOSED DOWN.  NOTICED GEAR AND FLAP INDICATION ON EDI, FLAPS SHOWED EXTEND TO 5 DEG AND RETURNED TO ZERO DISCONNECTED A/P.  FLAP HANDLE NEVER MOVED FORM ZERO POSITION.  REPLACED FAULTY LT FLAP POSITION TRANSMITTER IAW AMM 27-55-01.  OPS CK GOOD SEE 214758/8 OVERSPEED INSP NOT REQUIRED.  FLAPS NEVER MOVED. OK FOR SERVICE.
